| Model Number |
2120 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the device had a cassette error.There was unknown patient involvement and unknown signs or symptoms experienced.
Additional Manufacturer Narrative
D9: product received date 10/23/2024.H3: one device was returned for repair for report of cassette error.Service history review identified this device has not been in for service previously.Functional testing was performed, and the downstream occlusion test passed with 14psi.The reported problem was not replicated.Event history confirmed problem.The downstream occlusion (dso) seal had moderate air bubbling, and the dso sensor was replaced preventatively.